# SDR DHLA102005AA

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5612385
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN CRACKED AT STRINGER 64 LT. APPROX XRS 450 AT FASTENER HOLE FOUND WHILE ACCOMPLISHING S/B 57-100 INSPECTION
